# SDR TRAX200800053

- Difficulty date: December 31, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 15,178 hours, 12,616 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Bonding Strap
- Condition: Frayed
- Location: Lt Spoileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPOILERON O/B BONDING STRAP FRAYED.   E/C PERFORMED IAW NTM CRACK CONFIRMED IN X AXIS, END OF CRACK MARKED, NO CRACK FOUND IN Y AXIS. PRC APPLY IAW REF. DO/TS-43/08-9701. COMPLIED WITH EC/TC DO/TS-43/08.
